# SDR DXTA2009030903536

- Difficulty date: March 7, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N876QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258586
- Aircraft time: 4,732 hours, 3,374 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Deflated
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT MAIN TIRES ARE FLAT. RT MAIN TIRES ARE BOTH FLAT, SPOTTED. ACFT TOWED FROM RUNWAY.  AXLE JACKED BOTH MAIN GEARS. REMOVED AND REPLACED MAIN WHEEL ASSEMBLIES. WORK DONE IAW MM 32-40-12. SERVICED MAIN TIRES IAW MM 12-32-00.
